Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - V. Vallocchia

Two geometric lemmas for $S^{N-1}$-valued maps and an application to the homogenization of spin systems

created by braidesa on 27 Oct 2020
modified on 11 Mar 2021

[BibTeX]

Published Paper

Inserted: 27 oct 2020
Last Updated: 11 mar 2021

Journal: COCV
Volume: 27
Pages: 13
Year: 2021

Abstract:

We prove two geometric lemmas for $S^{N-1}$-valued functions that allow to modify sequences of lattice spin functions on a small percentage of nodes during a discrete-to-continuum process so as to have a fixed average. This is used to simplify known formulas for the homogenization of spin systems.

Keywords: Homogenization, discrete systems, spin systems, lattice energies, discrete-to-continuum, Liquid crystals


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1